Journal article icon

Journal article

THE DYNAMICS OF DISORDERED MAGNETS IN THE GRIFFITHS PHASE, INVESTIGATED BY NEUTRON-SCATTERING

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1051/jphyscol:19888478
Journal:
JOURNAL DE PHYSIQUE More from this journal
Volume:
49
Issue:
C-8
Pages:
1047-1048
Publication date:
1988-12-01
DOI:
ISSN:
0302-0738
Language:
English
Pubs id:
pubs:483765
UUID:
uuid:05dc534b-a1b2-4610-9de4-d4b1e00da6d5
Local pid:
pubs:483765
Source identifiers:
483765
Deposit date:
2014-09-14

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP